NEW
Equate

(2 Pack) Equate Maximum Strength Severe Allergy & Sinus Headache Acetaminophen Caplets, 325 mg, 20 Ct

Average Rating:out of 5 stars
Write a review
$2.36$2.36
-
$9.44$9.44
NextDay delivery
Shop Now
Don't let allergies and sinus congestion slow you down. Get effective relief with Equate Acetaminophen Caplets, 325mg. With a maximum-strength formula, they're effective for severe sinus headaches associated with upper respiratory allergies. They temporarily relieve symptoms of hay fever, runny nose, sneezing and nasal congestion. The over-the-counter medication also alleviates minor aches and pains, sinus congestion and pressure, itching of the nose or throat and itchy, watery eyes. This acetaminophen headache relief comes with 20 easy-to-swallow caplets per pack. <br />Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Don't let allergies and sinus congestion slow you down. Get effective relief with Equate Acetaminophen Caplets, 325mg. With a maximum-strength formula, they're effective for severe sinus headaches associated with upper respiratory allergies. They temporarily relieve symptoms of hay fever, runny nose, sneezing and nasal congestion. The over-the-counter medication also alleviates minor aches and pains, sinus congestion and pressure, itching of the nose or throat and itchy, watery eyes. This acetaminophen headache relief comes with 20 easy-to-swallow caplets per pack.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate Maximum-Strength Severe Allergy and Sinus Headache Acetaminophen Caplets, 325mg, 20-Count:
  • Acetaminophen headache relief is for severe sinus and allergy headaches
  • Temporarily relieves the symptoms of hay fever and other upper respiratory allergies, including: runny nose, sneezing, headache, minor aches and pains, nasal congestion, sinus congestion and pressure, itching of the nose or throat and itchy, watery eyes
  • Active ingredients: acetaminophen 325mg, diphenhydramine HCl and phenylephrine HCl
  • Compare to Benadryl Severe Allergy Plus Sinus Headache active ingredients
  • For upper respiratory allergies only
  • Severe allergy relief comes in a 20-count pack
  • Easy-to-swallow caplets
  • Maximum-strength formula

Indications:

Health Concern: Allergy

Ingredients:

Active Ingredient Name: Diphenhydramine

Specifications

Brand
Equate

Customer Reviews

Average Rating:(4.7)out of 5 stars
5 stars
158
4 stars
21
3 stars
10
2 stars
1
1 star
3
Most helpful positive review
Average Rating:(5.0)out of 5 stars
only thing that helps me when I get a major allergy headache...my allergies get out of whack often during pollen season so this is a must have during allergy season
Most helpful negative review
4 customers found this helpful
Average Rating:(1.0)out of 5 stars
Not what I ordered.
I ordered the Allergy & Sinus headache that had less antihistamine in it. These blue ones have over twice the amount and make my wife way too sleepy so she has to take only 1/2 of one. Why did they quit making the other ones? I would like to know.
Most helpful positive review
Average Rating:(5.0)out of 5 stars
only thing that helps me when I get a major allergy headache...my allergies get out of whack often during pollen season so this is a must have during allergy season
Most helpful negative review
4 customers found this helpful
Average Rating:(1.0)out of 5 stars
Not what I ordered.
I ordered the Allergy & Sinus headache that had less antihistamine in it. These blue ones have over twice the amount and make my wife way too sleepy so she has to take only 1/2 of one. Why did they quit making the other ones? I would like to know.
only thing that helps me when I get a major allergy headache...my allergies get out of whack often during pollen season so this is a must have during allergy season
I ordered the Allergy & Sinus headache that had less antihistamine in it. These blue ones have over twice the amount and make my wife way too sleepy so she has to take only 1/2 of one. Why did they quit making the other ones? I would like to know.

Frequent mentions

1-5 of 193 reviews
Average Rating:(5.0)out of 5 stars

only thing that helps me when I get a major allergy headache...my allergies get out of whack often during pollen season so this is a must have during allergy season

Average Rating:(5.0)out of 5 stars

Need to have this in my medicine cabinet! Thanks!

Have been using the equate allergy/sinus for years. I have really annoying allergy and sinus and I get nervous when I don't have the equate! Thanks and thanks for the speedy delivery!

Average Rating:(5.0)out of 5 stars

Great Product for sinus suffers...

I love this product ,helps to keep my sinus under control, remember to take them at the first sign of sinus .Happy customer haven't been to the emergency hospital for a long while for my sinus problems. My main downfall is when am out of this product or they are out of stock, I suffer..... Thanks for this product..

Average Rating:(5.0)out of 5 stars

Anytime I feel any sinus pressure, I always take the prescribed dosage and feel much better the following day. The price is extremely reasonable and I usually have a box or two in the medicine cabinet just in case.

Average Rating:(5.0)out of 5 stars

Excellent results

Have used for seasonal allergies for many years and product works great. We even use them for colds and sicknesses and they help. Excellent product.


Customer Q&A

Get specific details about this product from customers who own it.

Ask a question

If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
1-3 of 9 questions
by philOctober 28, 2013


1. No caffeine is listed under active or inactive ingredients lists.
by crafty179007
2. This makes me sleepy. Would not take during the day.
by SherryLee
3. No, this is does not have caffeine and It is not non-drowsy. This has the same ingredient as Benadryl so it could make you tired. It makes me tired when I take it. I would highly recommend taking this at bed time.
by CoolCatz0613
4. This product does not contain caffeine.
by Forgetmenot76
4 Answers
Last answer: October 20, 2014

by DonaApril 9, 2015


1. Have you checked on-line at Walmart.com for them? But , to answer your question; Technically since it says to take 2 caplets every 4 hours, they should be non-drowsy. However, they could make you a bit sleepy, as I take them before going to bed and they allow me to sleep better.
by ARS5960
2. No it will make you just drowsy. I got drowsy when taking less than the recommended does (1 tablet). So I would take it when you have time to nap or before bed.
by Lovies84
2 Answers
Last answer: September 8, 2015

by PrettyPiscesOctober 5, 2019


1. Yes, this product helps with allergic reactions similar to how Benadryl works.
by CommunityAnswer
1 Answer
Last answer: October 11, 2019

Policies & Plans

Pricing policy

About our prices
We're committed to providing low prices every day, on everything. So if you find a current lower price from an online retailer on an identical, in-stock product, tell us and we'll match it. See more details atOnline Price Match.

webapp branch
Electrode, Comp-241bbfa1-418d-4bc8-95ec-e5a7112dfd1c, DC-eus2-prod-a3, ENV-prod-a, PROF-PROD, VER-36.3.0, SHA-9f477c0ec7b1f2dc8cc43ff97f206258df452c32, CID-aa65029d-006-173b8cc66bab3c, Generated: Tue, 04 Aug 2020 09:27:50 GMT